# SDR CALA2024040200920

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 51,802 hours, 18,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 147A61391
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED TWICE DURING FLIGH WITH CORRESP ONDING DOOR HANDLE MOVEMENT. AFT L2 DOOR HANDLE FEELS SOFT WHILE CLOSED. CLOSED AFT L2 DOOR FROM INSIDE OF AC AND FOUND OUTSIDE HANDLE NOT STOWING ALL THE WAY.  ADJUSTED 2 LH DOOR FWD AND AFT LOWER LATCH CAMS AND CHECKED STOP PINS REF.AMM 52-13-00/501 . INSPECTED ADJUSTMENT OF 2 LH DOOR FWD AND AFT LOWER LATCH CAMS AND CHECKED STOP PINS REF.AMM 52-13-00/501 .
